# SDR CA150219005

- Difficulty date: February 12, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 483023
- Condition: Faulty
- Location: Mlg Doors
- Part time: 32,307 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE GEAR DOORS REMAINED OPEN AFTER GEAR RETRACTION.   FAULT TRACED TO NLG SOLENOID SEQUENCE VALVE, REPLACED AND AIRCRAFT RTS.
